# SDR SWAA2014082731339

- Difficulty date: August 18, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 36,411 hours, 21,302 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6546815
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WW VERTICAL PRESS WEB CRACKED AT BS 663 BETWEEN LBL 25 TO 45.  REPAIRED WEB IAW SRM.
